# SDR C8GA20070007

- Difficulty date: July 27, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 44,105 hours, 34,820 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 4816R147S
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 738 FROM SLW TO GDL, DURING CLIMB-OUT FROM SLW, THE INBOARD FLAPS WOULD NOT RETRACT BEYOND 15 DEGREES.  APPROPRIATE CHECKLIST WAS FOLLOWED AND THE AIRCRAFT RETURNED TO SLW WHERE IT LANDED WITHOUT INCIDENT.  ON POST FLIGHT PERFORMED THOROUGH INSPECTION CHECK OF INBOARD TRAILING EDGE FLAP SYSTEM, FOUND BYPASS VALVE CONNECTOR CONTAMINATED.  CLEANED CONNECTOR AND RESET FLAP POSITION INDICATOR CIRCUIT BREAKERS, CYCLED FLAPS SEVERAL TIMES, OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
